# SDR AALA980327

- Difficulty date: February 16, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1404D
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11355
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Actuator
- Part number: 201218006
- Condition: Defective
- Location: Mlg Downlock
- Component: Rotol
- Stage of operation: DE
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ORD - FLT 1721 - UPON GEAR EXTENSION, RECEIVED LEFT AND RIGHT LANDING GEAR UNSAFE INDICATION WITH ASSOCIATED DOORS UNSAFE INDICATION.  RECYCLED GEAR WITH NORMAL INDICATIONS.  REPLACED LEFT AND RIGHT MAIN GEAR DOWNLOCK ACTUATORS.  LEAK CHECKED WITH NO DEFECTS FOUND.  SYSTEM GROUND CHECKED, NORMAL OPERATION.  (X)
